Vestnik Novosibirskogo Gosudarstvennogo Universiteta. Seriya Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2012, Volume 12, Issue 4, Pages 82–100 (Mi vngu22)  

This article is cited in 1 scientific paper (total in 1 paper)

Entropy Solutions of Differential Equations with Variable Parabolicity Direction

I. V. Kuznetsov

M. A. Lavrent'ev Institute of Hydrodynamics, Novosibirsk

Abstract: First-type boundary problem is considered in restricted area with variable parabolicity direction. Equations of this form arise in the Prandtl boundary layer modeling. It is proved that for any initial and final data exists a unique entropy solution.

Keywords: entropy solutions, variable parabolicity direction, first-type boundary problem.

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 202:1, 91–112

UDC: 517.95
Received: 15.02.2012

Citation: I. V. Kuznetsov, “Entropy Solutions of Differential Equations with Variable Parabolicity Direction”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 12:4 (2012), 82–100; J. Math. Sci., 202:1 (2014), 91–112

Citation in format AMSBIB
\Bibitem{Kuz12}
\by I.~V.~Kuznetsov
\paper Entropy Solutions of Differential Equations with Variable Parabolicity Direction
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2012
\vol 12
\issue 4
\pages 82--100
\mathnet{http://mi.mathnet.ru/vngu22}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 202
\issue 1
\pages 91--112
\crossref{https://doi.org/10.1007/s10958-014-2036-3}


Linking options:
  • http://mi.mathnet.ru/eng/vngu22
  • http://mi.mathnet.ru/eng/vngu/v12/i4/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Kuznetsov, “Strong Traces for Entropy Solutions of Second Order Differential Forward-Backward Parabolic Equations”, J. Math. Sci., 211:6 (2015), 767–788  mathnet  crossref
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:205
    Full text:45
    References:35
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021